Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes weakness in legs,loss of taste,moods swings along with anxiety?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11917 Questions
Hi i am 40 year old female with three children. for the past 3 months i have suffered with very weak legs, some loss of taste and mood swings with crying. my legs feel like they are really wobbely when i am walking sometimes. i have also had two panic attacks and get really anxious about certain situations, which have never bothered me before. many thanks
Posted Fri, 27 Dec 2013 in General Health
Answered by Dr. Michelle Gibson James 4 hours later
Brief Answer: depression and anxiety Detailed Answer: HI, thanks for using healthcare magic The symptoms may be in keeping with depression and anxiety. Both of these conditions are associated with physical complaints such as pain, weakness, altered digestive issues (in most cases resulting in a loss of appetite), headaches, chest pain. Depression and anxiety can occur on their own but a lot of persons may have both. They are both common and serious illnesses that should be addressed because they affect your quality of life, ability to function at home and work, interaction with family, ability to manage in general. In addition, in some instances of depression, there may be thoughts of self harm. If this occurs treatment should occur as soon as possible. There is effective treatment available that can help you but normally before any doctor starts treatment they would conduct investigations to ensure there are no other causes for the panic and altered moods. This would include tests for electrolyte levels (such as calcium ,magnesium. phosphate), thyroid disease (low thyroid hormone can affect mood), anemia, check vitamin B12 level, HIV, syphilis, kidney and liver tests. There is effective treatment available. The SSRI family of drugs can treat both depression and anxiety (this includes meds such as zoloft, paxil, celexa, lexapro. You should consider speaking to your doctor as soon as you can so that you can start to feel better soon. I hope this helps,feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor